# SDR HALA20240924166

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 56,733 hours, 8,967 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Condition: Damaged
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 2L INTERPHONE CORD NEEDS REPLACEMENT. REMOVED AND REPLACED 2L INTERPHONE HANDSET TEST OK PER:AMM 23-73-44.
